Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 634670, 9 pages
http://dx.doi.org/10.1155/2013/634670
Research Article

Convergence of Variational Iteration Method for Second-Order Delay Differential Equations

Hunan Key Laboratory for Computation and Simulation in Science and Engineering and Key Laboratory of Intelligent Computing and Information Processing of Ministry of Education, Xiangtan University, Xiangtan, Hunan 411105, China

Received 24 October 2012; Revised 17 December 2012; Accepted 17 December 2012

Academic Editor: Changbum Chun

Copyright © 2013 Hongliang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Hossein Jafari, “A comparison between variational iteration method and successive approximations method,” Applied Mathematics Letters, 2014. View at Publisher · View at Google Scholar
  • M. Mustafa Bahşi, and Mehmet Çevik, “Numerical Solution of Pantograph-Type Delay Differential Equations Using Perturbation-Iteration Algorithms,” Journal of Applied Mathematics, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Shih-Hsiang Chang, “Convergence of variational iteration method applied to two-point diffusion problems,” Applied Mathematical Modelling, 2016. View at Publisher · View at Google Scholar
  • Shih-Hsiang Chang, “Convergence of variational iteration method applied to generalized two-point diffusion problems,” Proceedings of the 2017 IEEE International Conference on Applied System Innovation: Applied System Innovation for Modern Technology, ICASI 2017, pp. 724–727, 2017. View at Publisher · View at Google Scholar
  • Sara Davaeifar, and Jalil Rashidinia, “Solution of a system of delay differential equations of multi pantograph type,” Journal of Taibah University for Science, 2017. View at Publisher · View at Google Scholar
  • Feng Zhang, Yi-Ning Shi, Jiangnan Li, Kun Wu, and Hironobu Iwabuchi, “Variational Iteration Method for Infrared Radiative Transfer in a Scattering Medium,” Journal of the Atmospheric Sciences, vol. 74, no. 2, pp. 419–430, 2017. View at Publisher · View at Google Scholar
  • Necdet Bildik, and Sinan Deniz, “A new efficient method for solving delay differential equations and a comparison with other methods,” The European Physical Journal Plus, vol. 132, no. 1, 2017. View at Publisher · View at Google Scholar
  • Yayun Fu, Hongliang Liu, and Aiguo Xiao, “Convergence of Variational Iteration Method for Fractional Delay Integrodifferential-Algebraic Equations,” Mathematical Problems in Engineering, vol. 2017, pp. 1–10, 2017. View at Publisher · View at Google Scholar
  • Feng Zhang, Yi-Ning Shi, Kun Wu, Jiangnan Li, and Wenwen Li, “Atmospheric Radiative Transfer Parameterizations,” Understanding of Atmospheric Systems with Efficient Numerical Methods for Observation and Prediction [Working Title], 2019. View at Publisher · View at Google Scholar